# SDR NACA2021100200001

- Difficulty date: October 2, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,359 hours, 18,502 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FRM 2311 - 040Z RIGHT SIDE HF TRANSMITTER INOP. THE SIDETONE/COUPLER DOES WORK, THE RECEIVER WORKS, NO TRANSMITTER FROM ANY CREW STATION. CORRECTIVE ACTION: DEFERRED PER MEL 23-11-01-02B, CAT C @ 10-2-21 1115Z. PERFORMED SYSTEM TEST IAW B767 AMM 23-11-02, NO FAULTS FOUND.
